On the outradius of the Teichmüller space.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 288-299
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1989__64_1_140155,
author = {T. Nakanishi and H.-O Yamamoto},
title = {On the outradius of the {Teichm\"uller} space.},
journal = {Commentarii mathematici Helvetici},
pages = {288--299},
year = {1989},
volume = {64},
number = {1},
zbl = {0686.30034},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140155/}
}
T. Nakanishi; H.-O Yamamoto. On the outradius of the Teichmüller space.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 288-299. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140155/